×

zbMATH — the first resource for mathematics

Paracompactness of box products of compact spaces. (English) Zbl 0386.54003

MSC:
54B10 Product spaces in general topology
54D20 Noncompact covering properties (paracompact, Lindelöf, etc.)
54D30 Compactness
PDF BibTeX XML Cite
Full Text: DOI
References:
[1] A. V. Arhangel\(^{\prime}\)skiĭ, The power of bicompacta with first axiom of countability, Dokl. Akad. Nauk SSSR 187 (1969), 967 – 970 (Russian).
[2] Eric K. van Douwen, The box product of countably many metrizable spaces need not be normal, Fund. Math. 88 (1975), no. 2, 127 – 132. · Zbl 0301.54044
[3] Eric K. van Douwen, Another nonnormal box product, General Topology and Appl. 7 (1977), no. 1, 71 – 76. · Zbl 0341.54008
[4] -, Separation and covering properties of box products and products (to appear). · Zbl 0453.54005
[5] Thomas J. Jech, Lectures in set theory, with particular emphasis on the method of forcing, Lecture Notes in Mathematics, Vol. 217, Springer-Verlag, Berlin-New York, 1971. · Zbl 0236.02048
[6] C. J. Knight, Box topologies, Quart. J. Math. Oxford Ser. (2) 15 (1964), 41 – 54. · Zbl 0122.17404 · doi:10.1093/qmath/15.1.41 · doi.org
[7] K. Kunen, Some comments on box products, Infinite and finite sets (Colloq., Keszthely, 1973; dedicated to P. Erdős on his 60th birthday), Vol. II, North-Holland, Amsterdam, 1975, pp. 1011 – 1016. Colloq. Math. Soc. János Bolyai, Vol. 10.
[8] Ernest Michael, A note on paracompact spaces, Proc. Amer. Math. Soc. 4 (1953), 831 – 838. · Zbl 0052.18701
[9] E. Michael, Another note on paracompact spaces, Proc. Amer. Math. Soc. 8 (1957), 822 – 828. · Zbl 0078.14805
[10] R. Pol, Short proofs of two theorems on cardinality of topological spaces, Bull. Acad. Polon. Sci. Sér. Sci. Math. Astronom. Phys. 22 (1974), 1245 – 1249 (English, with Russian summary). · Zbl 0295.54004
[11] Mary Ellen Rudin, The box product of countably many compact metric spaces, General Topology and Appl. 2 (1972), 293 – 298. · Zbl 0243.54015
[12] Mary Ellen Rudin, Countable box products of ordinals, Trans. Amer. Math. Soc. 192 (1974), 121 – 128. · Zbl 0289.02052
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.